# SDR DALA2022091206045

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 CRACK ON INTERCOSTAL LBL 2.90 BTW STA 580 AND STA 600, FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00159: INTERCOSTAL LBL 2.90 BTW STA 580 AND STA 600, FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 51-70. (2397711)
